# SDR C2XA05CL011

- Difficulty date: February 14, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 12,403 hours, 9,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M8372375R1624N
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD FLIGHT NR2758,  CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT SHUTOFF.  AIRCRAFT WAS FERRIED TO CLE WHERE MAINTENANCE REPLACED THE CONNECTOR AT THE NR 2 EMERGENCY BATTERY.  ALL OPERATIONAL CHECKS WERE GOOD.
